Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A uniqueness theorem for the dynamic initial-displacement boundary value problem in the theory with internal state variables


Author: Witold Kosiński
Journal: Quart. Appl. Math. 38 (1980), 129-134
MSC: Primary 73G99; Secondary 35Q99
DOI: https://doi.org/10.1090/qam/575836
MathSciNet review: 575836
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Wheeler, A uniqueness theorem for the displacement problem in finite elastodynamics, Arch. Ratl. Mech. Anal. 63, 183-189 (1977) MR 0421253
  • [2] L. Wheeler and R. R. Nachlinger, On the determinacy of motions for the displacement problem in the dynamics of elastic bodies with viscosity, J. Appl. Math. Phys. (ZAMP) (4) 24, 601-608 (1973) MR 0339623
  • [3] W. Kosiński, Uniqueness theorem in the theory of finite inelastic strain, Mech. Res. Comm. 2, 255-260 (1975)
  • [4] Nguyen Quoc Son, Quasi-static problems for dissipative media (series of lectures at the Summer Course, Jabłonna, May 1978) in Boundary-value problems for dissipative media (in Polish) W. Kosiński (ed.), Ossolineum, Wrocław, 1979
  • [5] O. John, On the solution of the displacement boundary-value problem for elastic-inelastic materials, Aplik. Matematiky (2) 19, 61-71 (1974) MR 0347200
  • [6] J. Nečas and J. Kratochvíl, On the existence of solutions of boundary-value problem for elastic-inelastic solids, Comm. Math. Univ. Car. Praha (4) 14, 755-760 (1973) MR 0337100
  • [7] R. R. Nachlinger and J. W. Nunziato, Wave propagation and uniqueness theorems for elastic materials with internal state variables, Int. J. Engng Sci. (1) 14, 31-39 (1976) MR 0443513
  • [8] P. Perzyna and W. Kosiński, A mathematical theory of materials, Bull. Acad. Polon. Sci., Serie Sci. Techn. (12) 21, 647-654 (1973) MR 0345499
  • [9] W. Kosiński and P. Perzyna, The unique material structures, Bull. Acad. Polon. Sci., Serie Sci. Techn. (12) 21, 655-662 (1973) MR 0345500
  • [10] B. D. Coleman and M. E. Gurtin, Thermodynamics with internal state variables, J. Chem. Phys. 47, 597-613 (1967)
  • [11] K. C. Valanis, Proper tensorial formulation of the internal variable theory, Arch. Mechanics (1)29, 173-185 (1977)
  • [12] A. Sawczuk (ed.) Foundation of plasticity, problems of plasticity, Noordhoff, Leyden, 1974
  • [13] C. Truesdell, Rational thermodynamics, McGraw-Hill, New York, 1969 MR 0366236

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73G99, 35Q99

Retrieve articles in all journals with MSC: 73G99, 35Q99


Additional Information

DOI: https://doi.org/10.1090/qam/575836
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society